Alert archive / Iowa / Wind Advisories in 2024
Wind Advisory 2, NWS Quad Cities, IA
NWS Quad Cities, IA issued this wind advisory at Feb 27, 2024, 1:58 AM CST for 21 counties in Iowa; Clark County, Scotland County, Missouri; 13 counties in Illinois. It took effect at Feb 27, 2024, 6:00 PM CST. It was in force for 12 hr.
The area
The counties it named.
The facts
- Issued
- Feb 27, 2024, 1:58 AM CST (07:58 UTC)
- In effect from
- Feb 27, 2024, 6:00 PM CST
- Expired
- Feb 28, 2024, 6:00 AM CST
- In force
- 12 hr
- Issued by
- NWS Quad Cities, IA
All 36 counties
Benton County, IA, Buchanan County, IA, Cedar County, IA, Clinton County, IA, Delaware County, IA, Des Moines County, IA, Dubuque County, IA, Henry County, IA, Iowa County, IA, Jackson County, IA, Jefferson County, IA, Johnson County, IA, Jones County, IA, Keokuk County, IA, Lee County, IA, Linn County, IA, Louisa County, IA, Muscatine County, IA, Scott County, IA, Van Buren County, IA, Washington County, IA, Bureau County, IL, Carroll County, IL, Hancock County, IL, Henderson County, IL, Henry County, IL, Jo Daviess County, IL, McDonough County, IL, Mercer County, IL, Putnam County, IL, Rock Island County, IL, Stephenson County, IL, Warren County, IL, Whiteside County, IL, Clark County, MO, Scotland County, MO
The radar
The Quad Cities radar (KDVN), 41 km from the middle of the area, began a volume at 07:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Davenport, (KDVN), launched 00:00Z, 8.0 hours before the alert went out and 47 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 3054 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 22 m²/s²
- 0-3 km storm-relative helicity
- 68 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
993 WWUS73 KDVN 270758 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 158 AM CST Tue Feb 27 2024 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ015-024- MOZ009-010-271600- /O.NEW.KDVN.WI.Y.0002.240228T0000Z-240228T1200Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Rock Island-Mercer-Scotland- Clark- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Moline, Rock Island, Aledo, Memphis, and Kahoka 158 AM CST Tue Feb 27 2024 ...WIND ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northwest Illinois, east central, northeast and southeast Iowa and northeast Missouri. * WHEN...From 6 PM this evening to 6 AM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...A period of light snow many combine with wind tonight, and lower the visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
5 follow-up statements
408 WWUS73 KDVN 271545 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 945 AM CST Tue Feb 27 2024 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ015-024-MOZ009- 010-272345- /O.CON.KDVN.WI.Y.0002.240228T0000Z-240228T1200Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Rock Island-Mercer-Scotland- Clark- Including the cities of Cedar Rapids, Vinton, Keosauqua, Muscatine, Fort Madison, Sigourney, Rock Island, Maquoketa, Memphis, Marengo, Moline, Anamosa, Aledo, Fairfield, Tipton, Independence, Clinton, Kahoka, Dubuque, Bettendorf, Iowa City, Davenport, Wapello, Burlington, Manchester, Washington, and Mount Pleasant 945 AM CST Tue Feb 27 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph expected. * WHERE...Portions of northwest Illinois, east central, northeast, and southeast Iowa, and northeast Missouri. * WHEN...From 6 PM this evening to 6 AM CST Wednesday. * IMPACTS...Gusty winds could blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...A period of light snow many combine with the wind tonight, and lower the visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$ Gross
001 WWUS73 KDVN 272009 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 209 PM CST Tue Feb 27 2024 ILZ001-002-007-009-016>018-025-026-034-035-280415- /O.EXB.KDVN.WI.Y.0002.240228T0300Z-240228T1200Z/ Jo Daviess-Stephenson-Carroll-Whiteside-Henry IL-Bureau-Putnam- Henderson-Warren-Hancock-McDonough- Including the cities of Mount Carroll, Monmouth, Sterling, Hennepin, Freeport, Macomb, Galena, Oquawka, Geneseo, Princeton, and Carthage 209 PM CST Tue Feb 27 2024 ...WIND ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Portions of north central, northwest, and west central Illinois. * WHEN...From 9 PM this evening to 6 AM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...A period of light snow many combine with the wind tonight, and lower the visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ015-024-MOZ009- 010-280415- /O.CON.KDVN.WI.Y.0002.240228T0000Z-240228T1200Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Rock Island-Mercer-Scotland- Clark- Including the cities of Cedar Rapids, Vinton, Keosauqua, Muscatine, Fort Madison, Sigourney, Rock Island, Maquoketa, Memphis, Marengo, Moline, Anamosa, Aledo, Fairfield, Tipton, Independence, Clinton, Kahoka, Dubuque, Bettendorf, Iowa City, Davenport, Wapello, Burlington, Manchester, Washington, and Mount Pleasant 209 PM CST Tue Feb 27 2024 ...WIND ADVISORY REMAINS IN EFFECT FROM 6 PM THIS EVENING TO 6 AM CST WEDNESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Portions of northwest Illinois, east central, northeast, and southeast Iowa, and northeast Missouri. * WHEN...From 6 PM this evening to 6 AM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...A period of light snow many combine with the wind tonight, and lower the visibility at times. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ Gross
398 WWUS73 KDVN 280250 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 850 PM CST Tue Feb 27 2024 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ015-024-MOZ009- 010-281100- /O.CON.KDVN.WI.Y.0002.000000T0000Z-240228T1200Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Rock Island-Mercer-Scotland- Clark- Including the cities of Mount Pleasant, Dubuque, Anamosa, Tipton, Washington, Keosauqua, Fort Madison, Cedar Rapids, Manchester, Burlington, Independence, Clinton, Vinton, Maquoketa, Moline, Bettendorf, Fairfield, Sigourney, Rock Island, Davenport, Muscatine, Kahoka, Wapello, Memphis, Marengo, Aledo, and Iowa City 850 PM CST Tue Feb 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph. * WHERE...Portions of northwest Illinois, east central, northeast, and southeast Iowa, and northeast Missouri. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Snow and sleet showers are likely to occur at times with the gusty winds leading to reduced visibility to around 1 mile or less. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ ILZ001-002-007-009-016>018-025-026-034-035-281100- /O.CON.KDVN.WI.Y.0002.240228T0300Z-240228T1200Z/ Jo Daviess-Stephenson-Carroll-Whiteside-Henry IL-Bureau-Putnam- Henderson-Warren-Hancock-McDonough- Including the cities of Galena, Geneseo, Freeport, Hennepin, Carthage, Princeton, Monmouth, Oquawka, Macomb, Mount Carroll, and Sterling 850 PM CST Tue Feb 27 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Northwest winds 25 to 35 mph with gusts up to 45 mph expected. * WHERE...Portions of north central, northwest, and west central Illinois. * WHEN...Until 6 AM CST Wednesday. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. * ADDITIONAL DETAILS...Rain, sleet and snow showers are likely to occur at times with the gusty winds leading to reduced visibility to around 1 mile or less. PRECAUTIONARY/PREPAREDNESS ACTIONS... Winds this strong can make driving difficult, especially for high profile vehicles. Use extra caution. && $$ McClure
452 WWUS73 KDVN 280810 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 210 AM CST Wed Feb 28 2024 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-281200- /O.CON.KDVN.WI.Y.0002.000000T0000Z-240228T1200Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Galena, Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 210 AM CST Wed Feb 28 2024 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 AM CST WEDNESDAY... * WHAT...Northwest winds 25 to 30 mph with gusts up to 45 mph. * WHERE...Portions of northwest Illinois, east central, northeast, and southeast Iowa, and northeast Missouri. * WHEN...Until 6 AM CST this morning. * IMPACTS...Gusty winds will blow around unsecured objects. Tree limbs could be blown down and a few power outages may result. PRECAUTIONARY/PREPAREDNESS ACTIONS... Use extra caution when driving, especially if operating a high profile vehicle. Secure outdoor objects. && $$
196 WWUS73 KDVN 281153 NPWDVN URGENT - WEATHER MESSAGE National Weather Service Quad Cities IA IL 553 AM CST Wed Feb 28 2024 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-281300- /O.EXP.KDVN.WI.Y.0002.000000T0000Z-240228T1200Z/ Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- Including the cities of Independence, Manchester, Dubuque, Vinton, Cedar Rapids, Anamosa, Maquoketa, Marengo, Iowa City, Tipton, Clinton, Muscatine, Davenport, Bettendorf, Sigourney, Washington, Wapello, Fairfield, Mount Pleasant, Burlington, Keosauqua, Fort Madison, Galena, Freeport, Mount Carroll, Sterling, Moline, Rock Island, Geneseo, Princeton, Hennepin, Aledo, Oquawka, Monmouth, Carthage, Macomb, Memphis, and Kahoka 553 AM CST Wed Feb 28 2024 ...WIND ADVISORY WILL EXPIRE AT 6 AM CST EARLY THIS MORNING... Winds have decreased from the strong speeds found overnight, which were gusting to 45 to 50 mph at times. While it will be windy today, these high gusts are no longer expected, and the advisory will be allowed to expire at 6 AM. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Quad Cities, IA wrote its last area forecast discussion before this wind advisory went out at Feb 27, 1:55 AM CST, 3 minutes earlier. Its key messages:
- Fire weather will again reach very high GFDI values today.
- Isolated thunderstorms are possible late this afternoon, with severe weather threats conditional on proximity to surface instability.
- After the all time winter record warmth yesterday, we're potentially going to beat it today again.
- Wind will be 25 to 35 mph tonight, gusting to 45 mph, combining with a little light snow behind the front in very strong cold advection. Winter weather will be back just hours after those record highs.
Area forecast discussion, Feb 27, 1:55 AM CST, 3 minutes before
Area Forecast Discussion...CORRECTED
National Weather Service Quad Cities IA IL
155 AM CST Tue Feb 27 2024
.KEY MESSAGES...
- Fire weather will again reach very high GFDI values today.
- Isolated thunderstorms are possible late this afternoon, with
severe weather threats conditional on proximity to surface
instability.
- After the all time winter record warmth yesterday, we're
potentially going to beat it today again.
- Wind will be 25 to 35 mph tonight, gusting to 45 mph, combining
with a little light snow behind the front in very strong cold
advection. Winter weather will be back just hours after those record
highs.
&&
.SHORT TERM /THROUGH WEDNESDAY/...
Issued at 154 AM CST Tue Feb 27 2024
Record highs will fall again today! A very mild morning is taking
place with temperatures holding in the 50s in most locations. Today,
will continue the 90th percentile NBM forecast, which has been the
best fit in this pattern, and that gives us highs in the upper 60s
to near 70s north, to mid to upper 70s central and southeast.
Looking at fine details, this will be a forecast of 77 at Moline, 79
at Burlington, 74 Iowa City, 70 Cedar Rapids, and 70 Dubuque. If
this verifies, a new all time winter DJF high will again be set at
Moline, and at Burlington as well.
There remains significant differences in model dewpoint forecasts
today, but the bulk of guidance suggests that as the front / low
pressure move through this afternoon, we could see dewpoint values
reach the upper 40s to lower 50s in Illinois, leading to a bit of
surface based CAPE. For now, it appears if storms do form in this
zone, they will be fast moving (40-50mph), and could pose a short
lived large hail and wind gusts threat. These won't last long, and
for now, are expected in the 5 PM to 8 PM time frame, mainly from
the Quad Cities northeast to Chicago. One things I'm seeing, models
that are most aggressive with storms, form then post cold frontal.
That seems to indicate some capping remaining in the warm sector
today, with CAPE released in the first hour of cold advection.
Needless to say, that doesn't suggest much long lasting severe
weather as our sounding quickly transitions to zero surface CAPE
just after the cold front moves in.
Winds today should be under 15 mph for the most part, but tonight,
in the incredibly strong CAA, winds will be very strong. Sustained
winds of 25 to 30 mph with gusts to 45 mph are possible over eastern
Iowa tonight, as well as Missouri. I will issue a wind advisory for
this threat, from 6 PM to 6 AM tonight. Wind chills will drop to the
-10 to +10 range after midnight and continue through mid morning
Wednesday. What a shock to the system this will be after the
sustained warmth of recent days!
Starting around midnight strong forcing behind the cold front will
help wring out the remaining moisture in the atmosphere in the form
of snow. The time frame for any snow looks to be only a few hours at
any one location between midnight and sunrise Wednesday which will
limit any accumulation. The potential is there for a dusting of
accumulation on elevated and grassy surfaces. However, both the
ground and roads will have soaked up a considerable amount of heat
so impacts from snow on roads and bridges currently appears to be
limited.
&&
.LONG TERM /WEDNESDAY NIGHT THROUGH MONDAY/...
Issued at 154 AM CST Tue Feb 27 2024
Return flow will quickly move in for Thursday and Thursday night,
with strong south winds of 15 to 30 mph. Thus, it'll be a blustery
40 to 50 for highs Thursday. Friday through Sunday also appears
rather breezy from the south, but temperatures rising through the 50s
Friday, to 60s and 70s over the weekend will usher in another
anomalous air mass. Moisture will be limited initially in this
southerly flow, and fire weather concerns may need to be addressed
in this pattern as we move closer to it. As stated yesterday, the
ECMWF EFI is at least 0.9 for temperatures, indicating a significant
upward deviation from normal climatology. We could again be dealing
with near record temperatures.
Model consensus pops have increased to the 40 to 60 percent rain for
rain and thunderstorms with the approaching front Sunday night and
Monday. A look at deterministic model runs, that could be quite a
dynamic system with winds quite strong on both sides of the front.
ERVIN
&&
.AVIATION /06Z TAFS THROUGH 06Z WEDNESDAY/...
Issued at 1124 PM CST Mon Feb 26 2024
A powerful cold front will arrive late Tuesday afternoon and
evening, but until then, a continuation of south to southwest
winds and VFR / Clear conditions are expected. At this time, the
cold front passage is expected to be dry in most locations, with
only a low ( 30%) chance for a thunderstorms near the Quad
Cities early in the evening, followed by strong northwest winds
(20 to 35 kts)and sharply colder temperatures. After 06Z
Wednesday, a period of snow is expected over the area, ending by
09z.
&&
.FIRE WEATHER...
Issued at 154 AM CST Tue Feb 27 2024
Today, temperatures will be as warm or warmer than Monday.
However, humidity levels will be much higher and winds lighter.
Thus red flag conditions are currently not expected.
Based on current information and the continued dry conditions
across the area, the fire risk for Tuesday looks to be in the
high/very high GFDI category.
&&
.CLIMATE...
Issued at 154 AM CST Tue Feb 27 2024
Daily Record Highs for February 27th...
Burlington, IA.....72 in 1976
Cedar Rapids, IA...64 in 2018 and previous years
Dubuque, IA........62 in 1896
Moline, IL.........71 in 1976
Daily Record Warm Lows for February 27th...
Dubuque, IA........41 in 1896
Moline, IL.........41 in 1895 and previous years
All-Time Record February Daily Highs...
Burlington, IA.....76 on 2/24/1930*
Cedar Rapids, IA...76 on 2/26/2024*
Dubuque, IA........72 on 2/26/2024*
Moline, IL.........76 on 2/26/2024*
* = also denotes All-Time Record Meteorological Winter Daily Highs.
&&
.DVN WATCHES/WARNINGS/ADVISORIES...
IA...Wind Advisory from 6 PM this evening to 6 AM CST Wednesday for
IAZ040>042-051>054-063>068-076>078-087>089-098-099.
IL...Wind Advisory from 6 PM this evening to 6 AM CST Wednesday for
ILZ015-024.
MO...Wind Advisory from 6 PM this evening to 6 AM CST Wednesday for
MOZ009-010.
&&
SHORT TERM...Ervin
LONG TERM...Ervin
AVIATION...Ervin
FIRE WEATHER...Ervin/08
CLIMATE...ErvinHazardous weather outlook, Feb 26, 6:46 PM CST, 7 hours 12 minutes before
Hazardous Weather Outlook National Weather Service Quad Cities IA IL 646 PM CST Mon Feb 26 2024 IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007- 009-015>018-024>026-034-035-MOZ009-010-280100- Buchanan-Delaware-Dubuque-Benton-Linn-Jones-Jackson-Iowa-Johnson- Cedar-Clinton-Muscatine-Scott-Keokuk-Washington-Louisa-Jefferson- Henry IA-Des Moines-Van Buren-Lee-Jo Daviess-Stephenson-Carroll- Whiteside-Rock Island-Henry IL-Bureau-Putnam-Mercer-Henderson- Warren-Hancock-McDonough-Scotland-Clark- 646 PM CST Mon Feb 26 2024 This Hazardous Weather Outlook is for portions of north central Illinois...northwest Illinois...west central Illinois...east central Iowa...northeast Iowa...southeast Iowa and northeast Missouri. .DAY ONE...TONIGHT No hazardous weather is expected at this time. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY The Storm Prediction Center has a Slight Risk (level 2) for severe thunderstorms Tuesday afternoon and evening for areas east of a Macomb Illinois to Geneseo, to Sterling line, with a marginal risk (level 1) for the areas further to the west near the Mississippi River. If there is enough moisture, there could be a few severe storms late Tuesday afternoon and early evening as a strong cold front moves into the area. Storms would be moving quickly, with large hail and gusty winds possible. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed tonight. Haase
The office that day
Everything else NWS Quad Cities, IA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Feb 27, 4:32 PM CST | Severe Thunderstorm Warning | DVN | Bureau, Henry, Whiteside | 43 min |
| Feb 27, 4:55 PM CST | Severe Thunderstorm Warning | DVN | Henry, Rock Island, Whiteside | 50 min |
| Feb 27, 4:56 PM CST | Severe Thunderstorm Warning | DVN | Mercer | 49 min |
| Feb 27, 5:13 PM CST | Severe Thunderstorm Warning | DVN | Whiteside | 47 min |
| Feb 27, 5:28 PM CST | Tornado Warning | DVN | Henry | 47 min |
| Feb 27, 5:43 PM CST | Tornado Warning | DVN | Henry, Mercer | 18 min |
Nearby
Wind Advisories in Iowa, 2024Wind Advisories in Illinois, 2024Wind Advisories in Missouri, 2024Every wind advisory in 2024
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.